American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. Barboteu, A. Matei and M. Sofonea. On the behavior of the solution of a viscoplastic contact problem. Quart. Appl. Math. 72 (2014) 625-647.
Abstract, references, and article information
View Article: PDF

[2] J. J. Bevan. Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity. Proc. Amer. Math. Soc. 139 (2011) 1667-1679. MR 2763756.
Abstract, references, and article information   
View Article: PDF

[3] Jian Fang, Junjie Wei and Xiao-Qiang Zhao. Uniqueness of traveling waves for nonlocal lattice equations. Proc. Amer. Math. Soc. 139 (2011) 1361-1373. MR 2748428.
Abstract, references, and article information   
View Article: PDF

[4] Patrizio Neff. Local existence and uniqueness for quasistatic finite plasticity with grain boundary relaxation. Quart. Appl. Math. 63 (2005) 88-116. MR 2126571.
Abstract, references, and article information
View Article: PDF

[5] Gen Nakamura and Jenn-Nan Wang. The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system. Trans. Amer. Math. Soc. 358 (2006) 147-165. MR 2171227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia